# SDR UPS00533757

- Difficulty date: September 17, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2810 · Fuel Storage
- Part: Plate
- Condition: Cracked
- Location: Surge Vent Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LT WING SURGE VENT CRACKED APPROX 2 INCH IN LENGTH REQ 646105.  *S/D*  VERIFIED CRACK WITH EDDY CURRENT QC 10445, REMOVED AND REPLACED LEFT WING FUEL TANK PANEL ASSY.  LEAK CHECK GOOD PER MM 28-11-03.
